Azithromycin nyquil

Common Questions and Answers about Azithromycin nyquil

zithromax

But i dealt with it for 4 days. I took nyquil, but that was about it?? Then the next day, one of my eyes were blood shot red, and blurry, and when i would wake up in the morning, they'd be stuck together...i knew that was just cold or something?? The other eye then did the same thing the next day. And it got so bad that i had to go to my doctor. My doctor didnt really tell me what was wrong b/cuz the office was extra busy, and they were trying to get everyone looked at before they were closing.
Hetero Male. June 7, 2009 encounter with CSW (Costa Rica). Unprotected oral (5-10 min.) & protected vaginal. 1 week Post Exposure (PE), felt a head cold. Took Nyquil & felt better. 2.5 weeks PE, felt itchiness in groin, burning feeling of urethra, & tenderness of penis & testicles. No discharge, blisters, nor open lesions. 3 weeks PE, took urine test at Planned Parenthood (PP) for Chlam. & Gon. Both neg. Went to my own doctor who took tests for Big 5. All neg.
I am taking Ibuprofen around the clock for the pressure and slight pain in my ear. I have had to take Nyquil to sleep the past few days. Most sources I read say that ear infections will almost always go away on their own. Another thing worth noting is that the pressure in my right ear sometimes seems to coincide with how congested my right nostril is. Oh and the antibiotic I was given was called Azithromycin (500 mg).
Yeah, there are a few. Azithromycin and doxycycline are the first choices, though.
When I was a teenager, nyquil spiked my heart rate and I can't take robitussin because it spikes my BP. I have been sick this past week with a wicked sinus infection that became bacterial, and I had to take azithromycin ( antibiotic ) and cherratussin ( contains codeine ) so I was nervous about that. The tussin helped with congestion and I really needed it because I couldn't even breathe out of my nose, it was terrible, and both ears were infected. I ran a fever for 5 days.
I have not got the results back yet, but in the meantime I was also prescribed Azithromycin. I have taken three doses of the Azithromycin and still do not feel any better!!! I do not know what to do?! Nothing is working and I can't take this anymore..........
I also have an orange tongue that appeared after taking predinsone and azithromycin. I brush it off when I brush my teeth but it keeps coming back. It was real dark when it first appeared but I noticed it is getting lighter so hopefully it will disappear altogether. I thought it was an after affect of the medication.
MedHelp Health Answers